• Zielgruppen
  • Suche

Versicherungs- und Finanzmathematik - Forschungsarbeiten (seit 2004)

  • Measures of Systemic Risk
    (Feinstein, Z., Rudloff, B., Weber, S.)
    Erscheint in: SIAM Journal on Financial Mathematics

  • Reflected BSDEs when the obstacle is not right-continuous and optimal stopping
    Grigorova, M., Imkeller, P., Offen, E., Ouknine, Y., Quenez, M.-C.)
    Erscheint in: Annals of Applied Probability

  • Optimal stopping and a non-zero-sum Dynkin game in discrete time with risk measures induced by BSDEs
    (Grigorova, M., Quenez, M.-C.)
    Stochastics, 89(1), 259-279, 2017

  • Affine realizations with affine state processes for stochastic partial differential equations
    (Tappe, S.)
    Stochastic Processes and Their Applications, 126(7), 2062-2091, 2016

  • Dynamics of solvency risk in life insurance liabilities
    (Christiansen, M.C., Fahrenwaldt, M.A.)
    Scandinavian Actuarial Journal 2016(9), 763-792, 2016

  • Heat trace asymptotics of subordinate Brownian motion on Euclidean space
    (Fahrenwaldt, M.A.)
    Potential Analysis, 44(2), 331-354, 2016